Authors: Todorčević, Stevo 
Tyros, Konstantinos
Title: A disjoint unions theorem for trees
Journal: Advances in Mathematics
Volume: 285
First page: 1487
Last page: 1510
Issue Date: 5-Nov-2015
Rank: M21a
ISSN: 0001-8708
DOI: 10.1016/j.aim.2015.08.021
Abstract: 
We prove an infinitary disjoint unions theorem for level products of trees. To implement the proof we develop a Hales-Jewett type result for words indexed by a level product of trees.
Keywords: Disjoint unions theorem | Dual ramsey theory | Hales-Jewett theorem | Halpern-Läuchli theorem | Level products | Trees
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

3
checked on May 21, 2024

Page view(s)

40
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.